Wilms Tumor Incidence in Children With 2q Terminal Deletions: A Cohort Study

  1. Lookup NU author(s)
  2. Dr Elizabeth Jones
  3. Dr Fiona Douglas
  4. Dr Nicholas Bown
Author(s)Jones EA, Stewart A, Stiller C, Douglas F, Bown N
Publication type Article
JournalAmerican Journal of Medical Genetics Part A
Year2011
Volume155A
Issue9
Pages2221-2223
ISSN (print)1552-4825
ISSN (electronic)1552-4833
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherJohn Wiley & Sons, Inc.
URLhttp://dx.doi.org/10.1002/ajmg.a.34117
DOI10.1002/ajmg.a.34117
Actions    Link to this publication